# SDR ASAA2015021010780

- Difficulty date: February 10, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 947.5 FLOORBEAM UPPER T-CHORD CORRODED LBL4 TO RBL 10 MARKED IN RED. ACFT GROUNDED.  REMOVED CORROSION ON MAIN CABIN TRANSVERSE BEAM AT BS947.5 UPPER CHORD AT LBL 4, RBL 4.5 AND RBL 4.5 FOUND TO BE OUT OF LIMITS AND RBL 10 FOUND TO BE  WITHIN LIMITS IAW SRM 53-70-52,  ACCOMPLISHED 1 FLANGE OF A TRANSVERSE FLOORBEAM UPPER CHORD REPAIR AT BS 947.5 LBL 10.70-RBL 11.50 IAW SRM 53-00-51-2R-1, REPAIR 1.  THIS REPAIR IS A PERMANENT REPAIR, NO FURTHER ACTION REQUIRED, APPLIED CIC TO REPAIR PARTS AND APPLIED CORROSION BLEND OUT HASH MARKS IDENTIFIERS AT BS947.5, RBL 9.125-RBL 10.75 IAW AMM 51-08-01-701, DOT REMOVED .
